I just had fluid taken from my hip bone and a piece taken from my hip bone. I was told not to take my tramadol which I take for chronic back pain because it has ibuprofen in it. I was told to take tylenol, but it has acetaminophen can I still take it?
This question has also been asked and answered here: Acetaminophen vs ibuprofen: What's the difference?
They probably want you to take Tylenol for a while because Asprin can cause bleeding. My uncle, who is a pharmacist, told me that every time you take Asprin it causes a small amount of bleeding in your stomach. Asprin thins the blood. Many people who have heart problems will take on Asprin a day to help the blood pump more easily. I agree, you should take what they told you to, even though I know Tylenol doesn't do much for pain. If you get to the point that you can't stand the pain, I would call your doctor before trying anything other than Tylenol. I hope you get to feeling better.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Nov 2011 • 2 answers
Posted 16 Jun 2013 • 2 answers
Posted 13 Nov 2013 • 1 answer
If I took a tramadol for my back pain 4 hours later can I take one of my Butalbital-Acetaminophen-C?
Posted 23 Dec 2016 • 0 answers
Posted 14 Apr 2017 • 0 answers